# SDR IXXA0400042S

- Difficulty date: March 3, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT WING CENTER SECTION UPPER FLOORBEAM FLANGE CORRODED, STA. 980.000 RBL 10 INCHES. REPAIR ARE ACCOMPLISHED, PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG. 1, REMOVED CORROSION FROM UPPER FLOORBEAM FLANGE, STA 980.000 RBL. 10 INCHES IAW DC8 SRM 51-1-8 PG. 18, FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2M, CUT OUT DAMAGED SECTION, FABRICATED FILLER & DOUBLER IAW SRM 51-2-1 FIG. 1, PERFORMED NDT INSP. IAW NDT SPM PART 08-00-02/07 CLEANED, TREATED AND PRIMED AREA, FILLER, DOUBLER IAW DC8 SRM 51-1-8B INSTALLED FILLER, DOUBLER IAW DC8 SRM 51-2-1 FIG. 7, DC8 SRM 51-1-20D PG. 9, DC8 SRM 51-1-21 PG.7, DC8 SRM 51-3-0 PG. 1.
